CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
New Algebraic Structures from Hermitian One-Matrix Model 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2017, 卷号: 33, 期号: 9, 页码: 1193-1205
Authors:  Ding, Xiang Mao;  Li, Yu Ping;  Meng, Ling Xian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Matrix model  Virasoro constraint  conformal symmetry  
newalgebraicstructuresfromhermitianonematrixmodel 期刊论文
actamathematicasinicaenglishseries, 2017, 卷号: 33, 期号: 9, 页码: 1193
Authors:  Ding Xiang Mao;  Ping Yu;  Meng Li Ling Xian
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
On classification of sigma(q)-conjugacy classes of a loop group 期刊论文
JOURNAL OF ALGEBRA, 2016, 卷号: 459, 页码: 29-42
Authors:  Nie, Sian;  Zhou, Peipei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Loop group  sigma(q)-conjugacy class  
Complex Lie algebras corresponding to weighted projective lines 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2011, 卷号: 6, 期号: 4, 页码: 629-639
Authors:  Dou, Rujing;  Sheng, Jie;  Xiao, Jie
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Weighted projective line  coherent sheaf  loop algebra  Lie algebra  
Integrable Couplings of Classical-Boussinesq Hierarchy and Its Hamiltonian Structure 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2010, 卷号: 53, 期号: 1, 页码: 25-27
Authors:  Xia Tie-Cheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
loop algebra  integrable couplings  Hamiltonian structure  
Highest weight modules over pre-exp-polynomial Lie algebras 期刊论文
JOURNAL OF ALGEBRA, 2009, 卷号: 322, 期号: 12, 页码: 4163-4180
Authors:  Batra, Punita;  Guo, Xiangqian;  Lu, Rencai;  Zhao, Kaiming
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Pre-exp-polynomial Lie algebra  Highest weight module  
Symmetry, full symmetry groups, and some exact solutions to a generalized Davey-Stewartson system 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2008, 卷号: 49, 期号: 10, 页码: 13
Authors:  Li, Biao;  Ye, Wang-Chuan;  Chen, Yong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
P-twisted affine Lie algebras and their associated vertex algebras 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 1, 页码: 7-12
Authors:  Ding Lu;  Zheng Zhu-Jun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
p-twisted affine Lie algebra  vertex algebra  
High-order binary symmetry constraints of a Liouville integrable hierarchy and its integrable couplings 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 3, 页码: 540-544
Authors:  Lan-Xin, Chen;  Ye-Peng, Sun;  Jun-Xian, Zhang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Liouville integrable hierarchy  loop algebra  symmetry constraint  binary nonlinearization  integrable coupling  
anewhierarchyoflaxandliouvilleintegrableevolutionequationsassociatedwithanisospectralproblemintheloopalgebraa2 期刊论文
journalofsystemsscienceandcomplexity, 2006, 卷号: 19, 期号: 3, 页码: 301
Authors:  Zhenya Yan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10